# SDR TWRA9844

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617FF
- Make and model: Boeing 747121
- Aircraft serial: 19650
- Engine: Pwa JT9D7F
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 772832001
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: T
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, AN .9375 INCH CRACK WAS FOUND ON THE LOW PRESSURE TURBINE CASE EXITING OUT OF THE EGT THERMAL COUPLE PORT AT THE 1 O'CLOCK POSITION.  ENGINE WAS REMOVED FROM SERVICE.  (M)
